# SDR U2RA201511090001

- Difficulty date: October 24, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 143N6155
- Condition: Cracked
- Location: R2 Door
- Part time: 70,509 hours, 21,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR FORWARD SIDE UPPER HINGE ROD CUTOUT CRACKED.  CRACK LENGTH 1.5".  REPAIRED RT NR 2 DOOR FORWARD SIDE UPPER HINGE CUTOUT IAW SRM 52-10-02, REPAIR 1.
